# SDR YENA2023027100200

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 006
- Aircraft time: 44,232 hours, 28,955 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT#386, RDU-JFK. '1R ARMED/DISARMED DOOR INDICATOR PANEL DETACHED; READJUSTED 1R ARMED/DISARMED DOOR INDICATOR IAW AMM 25-23-10. THE OPS CHECK IS GOOD. A/C OK FOR SERVICE.'
